... hours as needed. On days where my pain is very severe I have taken 10 tablets in one day. Is this to high of a dosage?
23 Apr 2012
This is a good way to lose your prescription and also a good way to poison yourself. The max on acetaminophen is 4,000mg a day, but most agree to be safe it shouldn't be more than half that. Your liver will fail if you keep this up. If your pain is that bad I strongly recommend you discuss it with your Dr. rather than exceed the instructions like that.
2 Apr 2015
Getting back to your basic question, your maximum dose is what your doctor prescribed. With opioids, it's very easy to confuse the need for the opioid with the pain. Definitely return to your doctor and tell him the whole story. The way you are doing it now is just going to cause you to run out of your medication way too early, and you will be in much worse shape. Not to mention the tylenol involved. My doctor just prescribed me the new formulation for Vicodin which is 5/350 rather than 5/500. The tylenol is used in combo with the opioid to make it work faster. But you do NOT want to overdo it.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been prescribed Norco 10/325 for the last five years, and I've build a tolerance to it. I've always taken it as prescribed, ...
6 answers • 18 Aug 2010
... insurance plan is changing at years end and im gona lose my co-pay. any input would be greatly appreciated
5 answers • 10 Nov 2011
Medication - Hi I have a question.. My doctor just recently switched me from norco 10/325 6 times a?
... day to Percocet 10/325 4 times a day isn't that basically the same relief I was getting before I'm still in a lot of pain and on days ...
4 answers • 25 Oct 2012
how long does it take to kick in? I'm a female 35 years old, 5'6/110 pounds After a hand surgery - a nerve repair . Have soooooo much pain ...
2 answers • 11 Dec 2014